# SDR 0379001

- Difficulty date: June 26, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N892SB
- Make and model: Amd 20F5
- Aircraft serial: 379
- Engine: Garrtt TFE7315BR
- Engine time: 3,694 hours, 2,473 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 (LT) ENGINE N2 INDICATOR AD OIL PRESSURE FLUCTUATED, THEN LOW PRESSURE LIGHT ILLUMINATED.  SHUT NR 1 (LT) ENGINE DOWN AND RETURNED TO BASE (KFOB).  FOUND AFTER TEARDOWN NR 4 BEARING FAILURE.  END OF REPORT.
